Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 47, NWS Austin/San Antonio, TX

October 13, 2013Dimmit County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 13, 2013, 6:32 PM CDT for Dimmit County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2013, 6:32 PM CDT (23:32 UTC)
Expired
Oct 13, 2013, 9:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 115 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 7:45 PM CDTFLASH FLOODCarrizo Springs, TXHIGHWAY 85 COMPLETELY SHUTDOWN FROM CARRIZO SPRINGS TO DILLEY. ASSISTANCE HAS BEEN GIVEN TO A FEW STRANDED MOTORISTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 73 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2013-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1922 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2013-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1922 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WGUS54 KEWX 132332
FFWEWX
TXC127-140230-
/O.NEW.KEWX.FF.W.0047.131013T2332Z-131014T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT SUN OCT 13 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DIMMIT COUNTY...

* UNTIL 930 PM CDT.

* AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE       
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
  SLOW MOVING THUNDERSTORMS APPROACHING THE SOUTHERN AND CENTRAL     
  PORTIONS OF DIMMIT COUNTY AS THEY PUSH NORTHEASTWARD OUT OF        
  NORTHWEST WEBB COUNTY. AT THIS TIME...THERE ARE SEVERAL ROAD       
  CLOSURES IN DIMMIT COUNTY SUCH AS 1433...1407...1556 AND 468.
  RAINFALL RATES ARE AVERAGING FROM 1 TO 3 INCHES WITH THESE NEW     
  STORMS...ADDING THE POTENTIAL FOR CONTINUING FLASH FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BIG
  WELLS...ASHERTON...BRUNDAGE...CATARINA...GILSON GROVES...LAS VEGAS
  AND LIGHT.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2821 9940 2820 10010 2840 10011 2861 9971
      2864 9940

$$
3 follow-up statements
006 
WGUS74 KEWX 140040
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
740 PM CDT SUN OCT 13 2013

TXC127-140230-
/O.CON.KEWX.FF.W.0047.000000T0000Z-131014T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIMMIT TX-
740 PM CDT SUN OCT 13 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
DIMMIT COUNTY...

AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER 
THE SOUTHERN AND EASTERN PORTIONS OF DIMMIT COUNTY. RAINFALL RATES 
ARE AVERAGING FROM 1 TO 3 INCHES OVER THE AREA...WITH HEAVIEST 
SHOWERS MOVING NORTHEAST AT ABOUT 15 MPH. PER DOPPLER RADAR 
ONE HOUR ACCUMULATION PRODUCT...1 TO 2.5 INCHES HAVE FALLEN ACROSS 
THE CITY OF CATARINA...BIG WELLS AND SOUTHWEST OF ASHERTON. LATEST 
RADAR TRENDS SHOW AN AREA OF HEAVY RAINS ENTERING THE SOUTHERN 
PORTION OF DIMMIT COUNTY AND EXPECTED TO AFFECT THE WILSON GROVES 
AREA WITHIN THE HOUR. STAY TUNED AND CONTINUE TO MONITOR WEATHER 
CONDITIONS CLOSELY TONIGHT.

LOCATIONS IN THE WARNING AREA INCLUDE LAS VEGAS...BRUNDAGE...CARRIZO
SPRINGS...BIG WELLS AND ASHERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2821 9940 2820 10010 2840 10011 2861 9971
      2864 9940

$$
954 
WGUS74 KEWX 140216
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 PM CDT SUN OCT 13 2013

TXC127-140230-
/O.CON.KEWX.FF.W.0047.000000T0000Z-131014T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIMMIT TX-
916 PM CDT SUN OCT 13 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN DIMMIT COUNTY...

AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SCATTERED TO NUMEROUS HEAVY SHOWERS SOUTHEAST OF THE CITY OF 
CATARINA OR JUST SOUTH OF THE CITY OF LIGHT IN DIMMIT COUNTY. 
DOPPLER RADAR INDICATES RAINFALL RATES OF 1 TO 3 INCHES PER HOUR 
OVER THAT AREA...WITH SHOWERS MOVING TOWARD THE NORTHEAST AT ABOUT 
15 MPH. LATEST RADAR TRENDS SHOW SHOWERS INTENSITY DECREASING OVER 
MOST OF DIMMIT COUNTY AS HEAVIEST SHOWERS AND STORMS CONCENTRATE 
OVER WEBB AND SALLE COUNTIES. HOWEVER...LATEST SATELLITE IMAGES AND 
LOCAL SOUNDINGS SUGGEST A MOIST AND UNSTABLE LOW TO MID LEVEL 
ATMOSPHERE WITH SEVERAL UPPER DISTURBANCES MOVING ACROSS NORTHEAST 
MEXICO LATER TONIGHT AND OVERNIGHT AND THIS COULD TRIGGER STORMS TO 
DEVELOP LATER IN THE PERIOD ACROSS THE RIO GRANDE AREA WITH MORE 
HEAVY RAINS. THEREFORE...STAY TUNED AND MONITOR WEATHER CONDITIONS 
CLOSELY THIS EVENING THROUGH THE OVERNIGHT HOURS. 

LOCATIONS IN THE WARNING AREA INCLUDE LAS VEGAS AND CATARINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2821 9940 2821 10010 2840 9978 2852 9959
      2863 9940

$$
444 
WGUS74 KEWX 140230
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 PM CDT SUN OCT 13 2013

TXC127-140236-
/O.EXP.KEWX.FF.W.0047.000000T0000Z-131014T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DIMMIT TX-
930 PM CDT SUN OCT 13 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM CDT FOR SOUTHEASTERN
DIMMIT COUNTY...

WILL LET THE FLASH FLOOD WARNING EXPIRE AT 930 CDT FOR SOUTHEASTERN 
DIMMIT COUNTY AS SHOWERS CONTINUE TO DISSIPATE ACROSS THE AREA. 
HOWEVER...DUE TO ONGOING FLOODING AND STREET CLOSURES ACROSS MOST 
AREAS...WILL ISSUE AN URBAN AND SMALL STREAM ADVISORY FOR ALL OF 
DIMMIT COUNTY IN A FEW MINUTES

LAT...LON 2821 9940 2821 10010 2840 9978 2852 9959
      2863 9940

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 6:06 PM CDT, 26 minutes earlier.

Area forecast discussion, Oct 13, 6:06 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT SUN OCT 13 2013

.AVIATION...
A MOIST UNSTABLE WEATHER PATTERN CONTINUES ACROSS S TX WITH
VARIABLE IFR-VFR CIGS/VSBSY DEPENDING DISTURBANCES MOVING ACROSS
THE AREA AND GENERATING -RA/SHRA/TSRA. WITH SUCH VARIABILITY IN CIGS
AND VSBYS...WILL LEAN TOWARD LOWER PREVAILING CONDITIONS. E-SELY
SFC WINDS PREVAILING AT 5-15 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT SUN OCT 13 2013/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
INCREASING LOW LEVEL SOUTHEAST FLOW THIS EVENING WILL RESULT IN THE
SURFACE FRONT DISSIPATING (FRONTOLYSIS) WITH MESOSCALE FEATURES
DICTATING WHERE TONIGHT'S HEAVY RAINS WILL OCCUR. BOTH THE GFS AND
HI-RESOLUTION SHORT TERM SOLUTIONS INDICATE THE CURRENT MESOSCALE
COMPLEX OVER OUR SOUTHWEST ZONES WILL SERVE AS UPLIFT FOR ADDITIONAL
SHOWER AND THUNDERSTORM DEVELOPMENT OVER THE WESTERN HILL COUNTRY
AND SOUTHERN EDWARDS PLATEAU AREAS THIS EVENING AND INTO THE
OVERNIGHT HOURS AS INCREASING SOUTHEAST FLOW LIFTS OVER THE MORE
STABLE BOUNDARY LEFT BY THE CONVECTIVE COMPLEX. THEREFORE THE BEST
CHANCES FOR RAIN WILL BE OVER THE HILL COUNTRY AND SOUTHERN EDWARDS
PLATEAU TONIGHT. LESSER CHANCES EASTERN AREAS AS THE FRONTAL SYSTEM
DISSIPATES BUT WITH PWATS REMAINING QUITE HIGH (NEAR 2 INCHES AND
ABOVE) AREAWIDE...JUST ABOUT EVERYWHERE WILL SEE AT LEAST A CHANCE
OF RAIN. A FLASH FLOOD WATCH WILL BE EXTENDED THROUGH 7 AM AND
WE'LL ADD MAVERICK...ZAVALA AND DIMMIT COUNTIES TO THE WATCH. AN
ADDITIONAL 1 TO 3 INCHES OF RAIN WITH ISOLATED TOTALS OF 2 TO 4
INCHES MAY FALL IN THE WATCH AREA TONIGHT WITH PARTICULAR FOCUS
OVER VAL VERDE...EDWARDS AND KINNEY COUNTIES. LOWS TONIGHT WILL
RANGE FROM THE UPPER 60S HILL COUNTRY TO THE LOW AND MID 70S
ELSEWHERE. THE HEAVY RAIN THREAT WILL SHIFT NORTH OF OUR AREA
TOMORROW AND TOMORROW NIGHT AS THE SUBTROPICAL RIDGE SHIFTS THE
MOISTURE PLUME AND DYNAMICS FURTHER NORTH. HOWEVER...THE HIGH
PWATS MAY STILL GENERATE SOME SCATTERED AIR-MASS TYPE SHOWERS AND
THUNDERSTORMS AS DAYTIME HEATING PROGRESSES. THE BEST CHANCES
TOMORROW WILL AGAIN BE OVER FAR WESTERN PORTIONS WITH THE GREATEST
UPSLOPING MOISTURE. HIGHS ON COLUMBUS DAY WILL RANGE FROM NEAR 80
OVER THE HILL COUNTRY TO THE UPPER 80S SOUTH CENTRAL. LOWS MONDAY
NIGHT WILL RANGE FROM THE MID TO UPPER 60S HILL COUNTRY TO THE LOW
70S ALONG THE I-35 CORRIDOR.

LONG TERM (TUESDAY THROUGH SUNDAY)...
MODELS DIFFER ON TIMING OF NEXT FRONT WITH THE GFS SOME 6 HOURS
EARLIER THAN THE EUROPEAN. SPLITTING THE DIFFERENCE PUSHES THE
FRONT INTO OUR NORTHERN CWA DURING THE EVENING HOURS TUESDAY.
INCREASING CHANCES FOR RAIN ALONG AND BEHIND THE FRONT TUESDAY
NIGHT INTO WEDNESDAY AS THE PACIFIC MOISTURE PLUME SHIFTS SOUTH
ALONG THE FRONT. SOME LOCALLY HEAVY RAINS ARE POSSIBLE ALONG THE
FRONT. TEMPERATURES WILL FALL INTO THE 50S ACROSS THE HILL COUNTRY
BY WEDNESDAY MORNING BEHIND THE FRONT. MUCH COOLER BEHIND THE
FRONT WEDNESDAY AS PACIFIC MOISTURE OVERRUNS THE FRONTAL BOUNDARY.
HIGHS WEDNESDAY ONLY IN THE 60S HILLS TO THE LOW AND MID 70S
SOUTHERN TIER. AS A SHORT WAVE SWEEPS EAST OVER THE SOUTHERN U.S.
PLAINS WEDNESDAY NIGHT...DRIER...COOLER AIR WILL CONTINUE TO BUILD
SOUTH AND RAIN CHANCES WILL LESSEN. LOWS BY THURSDAY MORNING WILL
GENERALLY BE IN THE 50S. DECREASING CLOUDS AND MILD THURSDAY WITH
A SLIGHT CHANCE OF SHOWERS GENERALLY ALONG AND SOUTH OF HIGHWAY
90. GULF MOISTURE WILL BEGIN OVERRUNNING THE SHALLOW COOL AIR-MASS
THURSDAY NIGHT AND FRIDAY WITH INCREASING CHANCES FOR SHOWERS AND
MOSTLY CLOUDY...COOL AND DREARY OCTOBER WEATHER. WITH AN ACTIVE
SUBTROPICAL JET AND SPLIT FLOW PATTERN SETTING UP LATE THIS
WEEK... NEXT WEEKEND WILL CONTINUE COOL...WET AND DREARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  79  70  83  59 /  70  40  30  40  60
AUSTIN BERGSTROM INTL AIRPORT  70  82  71  83  57 /  70  40  30  40  60
NEW BRAUNFELS MUNI AIRPORT     71  83  71  84  58 /  70  30  20  30  50
BURNET MUNI AIRPORT            68  76  67  77  55 /  80  40  30  50  70
DEL RIO INTL AIRPORT           71  82  70  83  60 /  80  30  20  40  60
GEORGETOWN MUNI AIRPORT        70  78  69  80  53 /  70  40  30  50  60
HONDO MUNI AIRPORT             73  85  70  87  63 /  80  30  30  30  50
SAN MARCOS MUNI AIRPORT        70  82  70  83  57 /  70  30  20  30  50
LA GRANGE - FAYETTE REGIONAL   73  83  69  86  64 /  50  30  20  20  50
SAN ANTONIO INTL AIRPORT       73  84  71  85  62 /  70  30  20  30  50
STINSON MUNI AIRPORT           74  86  72  89  65 /  70  30  20  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DIMMIT...EDWARDS...FAYETTE...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...
MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...
WILLIAMSON...ZAVALA.

&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Oct 13, 4:44 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT SUN OCT 13 2013

TXZ171>173-183>194-202>209-217>225-228-141100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 PM CDT SUN OCT 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM MONDAY MORNING FOR
MUCH OF SOUTH CENTRAL TEXAS...THE RIO GRANDE PLAINS AND HILL
COUNTRY. A WEAK COLD FRONT...COMBINED WITH AN UPPER LEVEL
DISTURBANCE AND DEEP MOISTURE ACROSS THE AREA WILL RESULT IN A
THREAT OF HEAVY RAINFALL AND FLASH FLOODING TONIGHT. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED WITH ISOLATED
TOTALS OF 5 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL
REMAIN ENTRENCHED ACROSS SOUTH CENTRAL MONDAY THROUGH WEDNESDAY.
THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO ADDITIONAL HEAVY
RAINFALL. THE GREATEST THREAT FOR ADDITIONAL HEAVY RAINFALL AND
FLASH FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY AS A SLOW
MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A PACIFIC
CYCLONE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 13, 2:44 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      PFLUGERVILLE            30.44N  97.62W
10/13/2013                   TRAVIS             TX   PUBLIC

            PD REPORTS SEVERAL ROADS AND LOW WATER CROSSINGS NOT
            PASSABLE IN THE CITY DUE TO RISING WATER.

0600 AM     FLASH FLOOD      KYLE                    29.99N  97.87W
10/13/2013                   HAYS               TX   DEPT OF HIGHWAYS

            NUMEROUS ROADS CLOSED AROUND BUDA AND KYLE.

0615 AM     HEAVY RAIN       1 S SUNSET VALLEY       30.21N  97.82W
10/13/2013  E4.00 INCH       TRAVIS             TX   BROADCAST MEDIA

            FOUR INCHES OF RAINFALL IN LESS THAN SIX HOURS.

0631 AM     FLASH FLOOD      1 SSE ROLLINGWOOD       30.26N  97.78W
10/13/2013                   TRAVIS             TX   FIRE DEPT/RESCUE

            SEVERAL HIGH WATER RESCUES ON GOING.

0700 AM     FLASH FLOOD      10 S PFLUGERVILLE       30.30N  97.62W
10/13/2013                   TRAVIS             TX   DEPT OF HIGHWAYS

            NUMEROUS LOW WATER CROSSINGS ARE CLOSED AROUND THE CITY
            OF AUSTIN.

0700 AM     FLASH FLOOD      3 ESE SUNSET VALLEY     30.21N  97.77W
10/13/2013                   TRAVIS             TX   EMERGENCY MNGR

            MAJOR FLOODING ALONG WILLIAMSON CREEK NEAR HEARTWOOD
            DRIVE.

0705 AM     FLASH FLOOD      SUNSET VALLEY           30.23N  97.81W
10/13/2013                   TRAVIS             TX   FIRE DEPT/RESCUE

            SEVERAL WATER RESCUES NEAR SUNSET VALLEY.

0730 AM     FLASH FLOOD      7 NNE UVALDE            29.31N  99.76W
10/13/2013                   UVALDE             TX   LAW ENFORCEMENT

            HIGHWAY FM1051 CLOSED.

0800 AM     FLASH FLOOD      DRIPPING SPRINGS        30.19N  98.09W
10/13/2013                   HAYS               TX   DEPT OF HIGHWAYS

            NUMEROUS ROADS CLOSED AROUND WIMBERLEY... DRIFTWOOD AND
            DRIPPING SPRINGS.

0825 AM     FLASH FLOOD      LOCKHART                29.87N  97.68W
10/13/2013                   CALDWELL           TX   EMERGENCY MNGR

            MANY ROADS ACROSS CALDWELL COUNTY HAVE WATER OVER THEM.

0930 AM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.05W
10/13/2013  M2.05 INCH       GUADALUPE          TX   COCORAHS

            2.05 INCHES OF RAINFALL IN THE PAST TWO HOURS.

0945 AM     HEAVY RAIN       1 ENE ANDERSON MILL     30.46N  97.79W
10/13/2013  M4.35 INCH       WILLIAMSON         TX   COCORAHS

            4.35 INCHES IN THE PAST 6 HOURS.

1126 AM     FLASH FLOOD      CRYSTAL CITY            28.69N  99.83W
10/13/2013                   ZAVALA             TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED INCLUDING STARR STREET AND A WATER
            RESCUE ON JFK DRIVE.

0155 PM     HEAVY RAIN       CRYSTAL CITY            28.69N  99.83W
10/13/2013  E10.00 INCH      ZAVALA             TX   EMERGENCY MNGR

            OVER TEN INCHES OF RAINFALL IN LESS THAN EIGHT HOURS.

0200 PM     HEAVY RAIN       5 SSW CRYSTAL CITY      28.62N  99.85W
10/13/2013  E9.00 INCH       DIMMIT             TX   CO-OP OBSERVER

            OVER NINE INCHES OF RAINFALL IN SIX HOURS.

0210 PM     HEAVY RAIN       BIG WELLS               28.57N  99.57W
10/13/2013  E7.10 INCH       DIMMIT             TX   CO-OP OBSERVER

            OVER SEVEN INCHES OF RAINFALL IN LESS THAN SIX HOURS.

0220 PM     FLASH FLOOD      BIG WELLS               28.57N  99.57W
10/13/2013                   DIMMIT             TX   CO-OP OBSERVER

            PARTS OF HIGHWAY 85 NEAR BILL WELLS ARE UNDER WATER.

0241 PM     FLASH FLOOD      EAGLE PASS              28.71N 100.49W
10/13/2013                   MAVERICK           TX   LAW ENFORCEMENT

            SEVERAL ROADS ARE CLOSED IN EAGLE PASS DUE TO FLOODING
            ALONG WITH SOME EVACUATIONS OF HOMES.

&&

EVENT NUMBER EWX1300594 EWX1300603 EWX1300595 EWX1300598 EWX1300596
EWX1300597 EWX1300599 EWX1300605 EWX1300604 EWX1300602 EWX1300600
EWX1300601 EWX1300606 EWX1300609 EWX1300607 EWX1300608 EWX1300610
EWX1300611

PM
Local storm report, Oct 13, 4:38 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       CARRIZO SPRINGS         28.53N  99.86W
10/13/2013  M7.03 INCH       DIMMIT             TX   CO-OP OBSERVER

            RAINFALL SINCE 10AM

&&

EVENT NUMBER EWX1300612

SBS
Local storm report, Oct 13, 4:47 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FLASH FLOOD      EAGLE PASS              28.71N 100.49W
10/13/2013                   MAVERICK           TX   EMERGENCY MNGR

            SOME EVACUATIONS IN MAVERICK COUNTY. SEVERAL ROADS
            CLOSED IN AND AROUND EAGLE PASS. SOME MANHOLE COVERS
            BLOWN OFF. ROAD DAMAGED BY FLOOD WATERS IN EAGLE PASS.

&&

EVENT NUMBER EWX1300613

BF
Local storm report, Oct 13, 5:07 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      CARRIZO SPRINGS         28.53N  99.86W
10/13/2013                   DIMMIT             TX   LAW ENFORCEMENT

            NEARLY ALL MAJOR ROADS IN DIMMIT COUNTY CLOSED DUE TO
            HIGH WATER. AMONG THESE ARE 1433...1407...1556 AND 468.
            HWY 83 TO ASHERTON JUST RECENTLY OPENED.

&&

EVENT NUMBER EWX1300614

SBS
Local storm report, Oct 13, 5:21 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HEAVY RAIN       BIG WELLS               28.57N  99.57W
10/13/2013  M9.50 INCH       DIMMIT             TX   CO-OP OBSERVER

            RAINFALL AMOUNT SINCE NOON

&&

EVENT NUMBER EWX1300615

SBS
Local storm report, Oct 13, 6:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       CARRIZO SPRINGS         28.53N  99.86W
10/13/2013  M3.62 INCH       DIMMIT             TX   CO-OP OBSERVER

            RAINFALL AMOUNT IS SINCE 4PM...THE TOTAL RAINFALL SINCE
            7AM IS 10.65 INCHES

&&

EVENT NUMBER EWX1300616

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 9:06 PM CDTSpecial Weather StatementEWXBurnet39 min
Oct 12, 9:16 PM CDTSevere Thunderstorm WarningEWXBurnet44 min
Oct 12, 9:46 PM CDTAreal Flood AdvisoryEWXBurnet2 hr
Oct 12, 11:50 PM CDTFlash Flood WarningEWXTravis, Williamson2 hr
Oct 13, 1:48 AM CDTFlash Flood WarningEWXTravis, Williamson72 min
Oct 13, 2:26 AM CDTAreal Flood AdvisoryEWXBurnet2 hr
Oct 13, 3:06 AM CDTAreal Flood AdvisoryEWXTravis, Williamson114 min
Oct 13, 3:47 AM CDTFlash Flood WarningEWXHays, Travis3 hr
Oct 13, 3:59 AM CDTAreal Flood AdvisoryEWXBlanco, Gillespie2 hr
Oct 13, 4:00 AM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more23 hr
Oct 13, 4:29 AM CDTAreal Flood AdvisoryEWXUvalde2 hr
Oct 13, 4:31 AM CDTFlash Flood WarningEWXHays, Travis3 hr
Oct 13, 4:59 AM CDTFlash Flood WarningEWXUvalde3 hr
Oct 13, 5:21 AM CDTFlash Flood WarningEWXHays3 hr
Oct 13, 6:23 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Gillespie, Kendall, Kerr2 hr
Oct 13, 6:27 AM CDTFlash Flood WarningEWXCaldwell2 hr
Oct 13, 6:29 AM CDTRiver Flood WarningEWXTravis15 hr
Oct 13, 6:29 AM CDTRiver Flood WarningEWXTravis15 hr
Oct 13, 6:54 AM CDTRiver Flood WarningEWXUvalde3 hr
Oct 13, 7:31 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe119 min
Oct 13, 9:52 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
Oct 13, 10:25 AM CDTFlash Flood WarningEWXDimmit, Zavala3 hr
Oct 13, 10:56 AM CDTAreal Flood AdvisoryEWXUvalde, Zavala2 hr
Oct 13, 12:05 PM CDTRiver Flood WarningEWXBastrop9 hr
Oct 13, 12:05 PM CDTRiver Flood WarningEWXFayette9 hr
Oct 13, 1:36 PM CDTFlash Flood WarningEWXDimmit, Zavala3 hr
Oct 13, 1:41 PM CDTAreal Flood AdvisoryEWXMaverick109 min
Oct 13, 2:44 PM CDTFlash Flood WarningEWXMaverick3 hr
Oct 13, 2:57 PM CDTFlash Flood WarningEWXDimmit, Maverick, Zavala3 hr
Oct 13, 3:04 PM CDTAreal Flood AdvisoryEWXKinney, Val Verde116 min
Oct 13, 3:37 PM CDTRiver Flood WarningEWXDimmit5 days
Oct 13, 4:26 PM CDTFlash Flood WarningEWXDimmit, Zavala2 hr

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.